Journal article icon

Journal article

Analysis of tumor as an inverse problem provides a novel theoretical framework for understanding tumor biology and therapy

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS
Volume:
15
Issue:
3
Pages:
339-345
Publication date:
2002-04-05
DOI:
ISSN:
0893-9659
URN:
uuid:d5907c50-53f5-4fe9-baa1-ac8214cf3e74
Source identifiers:
5072
Local pid:
pubs:5072

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP